# SDR F3LA2012052300760

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 34,730 hours, 16,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Part serial: 4180
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY TEST.   R & R BATTERY PACK IAW AMM 33-51-38.  OPS CHECKED GOOD.
